On the validity of the 5-dimensional Birkhoff theorem: The tale of an exceptional case

Keresztes, Zoltán, Gergely, Árpád László: On the validity of the 5-dimensional Birkhoff theorem: The tale of an exceptional case.
CLASSICAL AND QUANTUM GRAVITY, 25. Terjedelem: 12 p.-Azonosító: 165016. ISSN 0264-9381 (2008)

[img] Text
60_cikk_keresztesetal2008.pdf - Published Version

Download (186kB)
[img]
Preview
Text
60_cikk_preprint_0712.3758v2.pdf - Accepted Version

Download (199kB) | Preview
Item Type: Article
Journal or Publication Title: CLASSICAL AND QUANTUM GRAVITY
Date: 2008
Volume: 25
Page Range: Terjedelem: 12 p.-Azonosító: 165016
ISSN: 0264-9381
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 1280873
DOI id: https://doi.org/10.1088/0264-9381/25/16/165016
Date Deposited: 2016. Sep. 14. 13:04
Last Modified: 2019. Sep. 26. 15:23
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/7963
Web of Science® Times Cited: 5 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year